I agree with the others. Hold tight, I am sure things will improve, but, as John said, I would also redo the stool tests if you feel it's warranted. False negatives are possible. Thinking about you and your family.
Thanks for all of the input. I messaged his doctor yesterday and he said we can begin the prednisone taper now since he is not noticing any improvement and has developed a cold on top of everything else!! Do we even need to taper? He has taken 40 mg for 6 days and I’ve read mixed reviews on whether a taper is even necessary but I surely don’t want him to have any withdrawal symptoms. The stool tests that they did was for C-Diff and Cryptosporidium and the later is still pending. I’m gonna pick up a stool test kit today and have them check for other parasites, etc.
As much as I hate prednisone, I’m on the fence about
stopping it; what if today or tomorrow would be the day that it kicked in and started working??? These are the questions that torment me. Never knowing what to do for sure and always worried that I’ll do something to make my son worse. His doctor did agree to keep him on flagyl and see if that clears things up. He is so tired and barely able to eat due to fear of spending all day and night in the bathroom. He was dehydrated when I took him to the ER and RBC/Hemoglobin was a little low, so I can’t imagine that things have improved since he’s still having 10 bm’s Per day or more. I just don’t know what the next step should be. How much longer can he afford to wait on these drugs to kick in??